# SDR CA081128004

- Difficulty date: November 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB2151107
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 2,037 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB CHIP LIGHT INDICATIONS MGB P/N:76351-09600-044 S/N:A231-00299 REC`D AT HELI-ONE FOR REPAIR. TSN:2037:48 HRS. FOLLOWING DISASSY AND INSP OF MGB THE RT OUTPUT ALIGNMENT BRG WAS FOUND TO BE THE CAUSE FOR THE METAL GENERATION WITH HEAVY SPALLING AT ROLLER PATHWAY OF BRG OUTER RACE.  ADDITIONAL BRS INDICATE INITIAL STAGES OF SPALLING. REPLACE WITH SERVICEABLE BRS.  COMPANY SQID NR 08-08605.
